# SDR ASOA2015051312820

- Difficulty date: April 20, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,324 hours, 18,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN BS 319-349 STR 20R HAS CORROSION.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-002-A01.  REMOVED INTERCOSTAL AT STR 20R BETWEEN BS 319 - 349 IAW SRM 51-42-06-001-001 & SRM 51-42-21-001-001 & DWG SH670-31950.  DRILL UP & INSTALL SERVICEABLE INTERCOSTAL & ATTACH ANGLES REF DWG SH670-31950.  PICKED UP ATTACH HOLES FOR INTERCOSTAL & ATTACH ANGLES REF SRM 51-40-11-001-001, DWG SH670-31950.  INSTALLED SERVICEABLE DOUBLER IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31950.
